# SDR AALA960697

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49295
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 1212-1217
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON CLIP ATTACHED TO SKIN (BOTTOM LEG OF INTERCOSTAL) STA 1212 TO STA 1217.  TST:  32,944 HRS.  CYCLES, 18,910.  (X)
